Alert archive / West Virginia / Flash Flood Warnings in 2025

Flash Flood Warning 53, NWS Charleston, WV

June 14, 2025Washington County, Ohio; Pleasants County, Tyler County, West Virginia

NWS Charleston, WV issued this flash flood warning at Jun 14, 2025, 8:58 PM EDT for Washington County, Ohio; Pleasants County, Tyler County, West Virginia. It was in force for 81 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2025, 8:58 PM EDT (00:58 UTC)
Expired
Jun 14, 2025, 10:19 PM EDT
In force
81 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Washington County, OH, Pleasants County, WV, Tyler County, WV

The radar

The Charleston,WV radar (KRLX), 139 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 1.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2025-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 560 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2025-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
560 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
696 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.7

Open this sounding in Storm Lab

The text

As transmitted.

808 
WGUS51 KRLX 150058
FFWRLX
OHC167-WVC073-095-150400-
/O.NEW.KRLX.FF.W.0053.250615T0058Z-250615T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
858 PM EDT Sat Jun 14 2025

The National Weather Service in Charleston has issued a

* Flash Flood Warning for...
  Eastern Washington County in southeastern Ohio...
  Western Tyler County in northern West Virginia...
  Northeastern Pleasants County in northwestern West Virginia...

* Until midnight EDT tonight.

* At 858 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2.5 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Middlebourne, Sistersville, Matamoras, Friendly, Arvilla, Point 
  Lookout, Wick, Hebron, New Matamoras and Maxwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3952 8111 3954 8104 3955 8103 3955 8093
      3953 8088 3949 8090 3940 8089 3937 8090
      3939 8093 3938 8094 3936 8094 3935 8095
      3935 8099 3935 8102 3934 8111 3936 8116
      3940 8116 3947 8117

FLASH FLOOD...RADAR INDICATED

$$

LTC
1 follow-up statement
473 
WGUS71 KRLX 150219
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
1019 PM EDT Sat Jun 14 2025

OHC167-WVC073-095-150229-
/O.CAN.KRLX.FF.W.0053.000000T0000Z-250615T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington OH-Pleasants WV-Tyler WV-
1019 PM EDT Sat Jun 14 2025

...FLASH FLOOD WARNING IS CANCELLED FOR EASTERN WASHINGTON, WESTERN 
TYLER AND NORTHEASTERN PLEASANTS COUNTIES...

Flood waters have receded and the heavy rain has ended. Flooding is 
no longer expected to pose a threat. Please continue to heed 
remaining road closures.

&&

LAT...LON 3952 8111 3954 8104 3955 8103 3955 8093
      3953 8088 3949 8090 3940 8089 3937 8090
      3939 8093 3938 8094 3936 8094 3935 8095
      3935 8099 3935 8102 3934 8111 3936 8116
      3940 8116 3947 8117

$$

LTC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 8:15 PM EDT, 43 minutes earlier.

Area forecast discussion, Jun 14, 8:15 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
815 PM EDT Sat Jun 14 2025

.SYNOPSIS...
Weak flow and weak mid-level lapse rates coupled with weak mid-
level lapse rates will promote slow moving, heavy showers and
storms through early next week. Localized flooding is possible.

&&

.NEAR TERM /THROUGH SUNDAY/...
As of 815 PM Saturday...

Forecast on track, with a gradual and partial diurnal wane in
showers and thunderstorms this evening possibly reversing, with
an uptick tonight as a mid/upper-level short wave trough
approaches from the west-southwest.

As of 200 PM Saturday...

Key Points:

* Warm, moist airmass with limited mid-level lapse rates sets the
  stage for efficient rainfall production

* Extremely localized water issues are possible tonight, a few
  instances of significant localized flooding are possible

* Better chances for more widespread water issues, some locally
  significant are possible on Sunday into Sunday night

* Limited risk for severe weather outside of flooding, although some
  locally gusty winds could cause tree damage with any convection

Surface based parcels have become uncapped with isolated to
scattered convection blossoming over much of the region this
afternoon. Steering flow this afternoon is around 20-25 mph from the
southwest, so not expecting heavy precipitation cores to linger over
any given spot and with matching southwesterly flow at the surface
cooling the surface and overturning already weak mid-level lapse
rates should help reduce the risk of substantial training through
mid-afternoon. While the threat will be limited, deep warm cloud
depths, precipitable water values near 1.8 inches and deep skinny
CAPE profiles will be conducive for efficient and heavy rainfall
production. While threat for severe storms with this activity is
low, some localized tree damage would be possible with any erratic
and gusty sub-severe winds near convection.

Better coverage is expected to come late afternoon into this
evening courtesy of more focused forcing associated with a weak
shortwave embedded in the southern stream - similar to
yesterday's activity but with a little less coverage. Storms
associated with this forcing should be fairly progressive and
despite fairly high rainfall rates associated with efficient
deep warm cloud depth warm rain process - not expecting too many
water concerns. Any storms that fire away from the stronger
forcing will have a higher potential to sit over a given spot
and backbuild as steering flow weakens to around 10-15 mph which
could lead to isolated water problems, some potentially locally
significant through tonight before dissipating. At this point,
confidence in any given county experiencing locally significant
issues is not high enough to hoist a flash flood watch for
activity through tonight. Had considered lumping this potential
in with the expected activity on Sunday, but after collaboration
with neighboring offices will forgo this and defer the decision
for Sunday's watch to the midnight shift.

The aforementioned parameters favorable for efficient and heavy
rainfall production will remain in place on Sunday as the upper low
approaches and eventually moves overhead, although instability
will be a little weaker due to substantial cloud cover through
peak heating. With weakening flow associated with the
circulation we will see potential for more persistent heavy rain
over any given spot with any given updraft. We will also see
the light winds shifting around during the day as the upper low
crosses, increasing potential for more pristine sections of the
column to shift over locations that already experienced a bout
of heavy rain. While this will be possible over the entire
forecast area, the most substantial risk appears to be across
the northeast mountains where the nose of a modest belt of
enhanced H850 flow is expected to reside. HREF probability
matched mean 6hr values suggest some localized bullets of 3-5"
of rain across this area within a 12 hour period where 6hr flash
flood guidance ranges from 2.2 to 3 inches. A flash flood watch
will likely become necessary for these areas, perhaps extending
a bit farther out into the lowlands. As mentioned above this
threat will include our bordering forecast areas who are dealing
with potential flooding today and would prefer avoid mixing
messages. To present a unified front as well as to hone in on
the threat with additional guidance, we will defer this issuance
to the midnight shift.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
As of 150 PM Saturday...

Unsettled weather pattern continues in the short term period.
Frontal boundary will remain draped across the CWA at the start of
the period/early Monday, with a warm and humid air mass in place.
Boundary should slowly lift north during the day Monday, with
periods of showers and storms continuing, particularly during peak
heating hours, and from weak passing disturbances in the flow.
Plenty of instability on Monday could support an isolated severe
storm, but overall threat is low owing to a lack of decent shear.
However, PWATs on the order of 1.7 to upwards of 2 inches, along
with a relatively light steering flow of around 15 kts or less, will
continue to result in a threat for flash flooding, and headlines may
be needed for this time period particularly depending on how much
coverage/rainfall we receive on Sunday.

On Tuesday, a more potent shortwave will lift northeast through the
area. An increase in southerly flow out ahead of the wave will
result in a renewed surge of moisture to the area, with PWATs
possibly topping 2 inches. Storms should overall move a little
better on Tuesday with a slight uptick in steering flow, however,
will continue to need to monitor the situation, especially if Sunday
and Monday result in widespread areas of rainfall.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
As of 150 PM Saturday...

Aforementioned shortwave will lift to the northeast Tuesday night
into Wednesday. However, additional showers and storms can be
expected on Wednesday during peak heating hours in the warm, humid,
unstable conditions. On Thursday, an upper trough, will push east
through the area, with the frontal boundary that has been located to
our north, finally sweeping through the area. A little early to say
for sure, but severe weather may be possible during this period.
Showery weather continues on Friday behind the departing trough.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
As of 815 PM Saturday...

Showers and thunderstorms were gradually becoming more widely
scattered this evening, but there may still be an uptick in
showers and thunderstorms southwest to northeast ranging 092-06Z
tonight HTS to 06-08Z overnight EKN, as a weak shortwave
arrives from the west-southwest.

Thunderstorms tonight will be capable of producing locally
heavy rain which could reduce visibility briefly to IFR. Storm
motion is out of the southwest around 15-20KTs, so any
individual cell will not dwell too long over any given terminal,
although a little back-building is possible. Have largely
addressed with PROB30 TSRA, but these will likely need to be
modified as convection develops/nears.

Fog may form overnight, especially where it rains late. This is
most likely at EKN where IFR is coded 08-13Z, have MVFR mist
elsewhere overnight into early Sunday morning.

MVFR stratocumulus is likely to form overnight or early Sunday
morning, and then persist much of Sunday morning.

Showers and thunderstorms will become more numerous Sunday
afternoon, with all sites likely to have some impacts with
restrictions, thunder and heavy rainfall. These storms will be
slower moving, with IFR possible, and have addressed with PROB30
TSRA, except PROB30 +TSRA at CRW and BKW.

Surface flow will be calm to light and variable through the
period with low pressure parked over north-central WV on Sunday,
except light southwest at BKW. Flow aloft will be light and
variable to light south to southwest through the overnight,
becoming light cyclonic as low pressure aloft moves overhead on
Sunday.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z MONDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing and magnitude of impacts from
convection may vary from the forecast. Locally dense fog
possible overnight where any heavy rain falls.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       21   22   23   00   01   02   03   04   05   06   07   08
EDT 1HRLY       17   18   19   20   21   22   23   00   01   02   03   04
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    M    M    L
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    L    L    L
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    M    H    H

AFTER 00Z MONDAY...
Brief IFR possible in rounds of showers and thunderstorms
into next week. Locally heavy rain during the afternoons and
evenings could yield patchy dense overnight fog each night.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...TRM/JP/SL
NEAR TERM...TRM/JP
SHORT TERM...SL
LONG TERM...SL
AVIATION...TRM
Hazardous weather outlook, Jun 14, 4:01 AM EDT, 16 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
401 AM EDT Sat Jun 14 2025

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>034-039-040-515>526-150815-
Greenup-Carter-Boyd-Lawrence-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-
Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
401 AM EDT Sat Jun 14 2025

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...Today and Tonight.

Heavy downpours in thunderstorms could lead to localized flash
flooding today and tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Localized flash flooding due to heavy rain in thunderstorms remains
a concern through Monday. Areas impacted by multiple rounds of rain
will be most susceptible to flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Jun 14, 6:58 PM EDT, 2 hours before
Special Weather Statement
National Weather Service Charleston WV
658 PM EDT Sat Jun 14 2025

OHZ066-067-075-142315-
Athens OH-Morgan OH-Perry OH-
658 PM EDT Sat Jun 14 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN PERRY...WEST CENTRAL
MORGAN AND NORTHWESTERN ATHENS COUNTIES THROUGH 715 PM EDT...

At 658 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Nelsonville, moving northeast at 20 mph.

HAZARD...Pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Glouster, Shawnee, Nelsonville, Crooksville, New Straitsville,
Corning, Buchtel, Jacksonville, Murray City, Trimble, Hemlock,
Rendville, and Burr Oak State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3978 8209 3956 8188 3944 8218 3947 8221
      3947 8217 3948 8217 3955 8216 3956 8216
      3956 8226 3959 8226 3960 8230
TIME...MOT...LOC 2258Z 232DEG 16KT 3951 8226

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

01
Special weather statement, Jun 14, 7:01 PM EDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Charleston WV
701 PM EDT Sat Jun 14 2025

OHZ076-WVZ010-011-019-020-142315-
Washington OH-Doddridge WV-Ritchie WV-Pleasants WV-Tyler WV-
701 PM EDT Sat Jun 14 2025

...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL WASHINGTON...
NORTHEASTERN PLEASANTS...NORTHEASTERN RITCHIE...NORTH CENTRAL
DODDRIDGE AND CENTRAL TYLER COUNTIES THROUGH 715 PM EDT...

At 700 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near St. Marys to near Pennsboro. Movement was
northeast at 25 mph.

HAZARD...Pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
St. Marys, Middlebourne, Belmont, Matamoras, Friendly, Alma, Arvilla,
Point Lookout, New Matamoras, Wick, Mountain, Lima, and Hebron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3955 8107 3940 8062 3932 8092 3938 8126
TIME...MOT...LOC 2300Z 246DEG 21KT 3945 8112 3936 8093

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

01
Special weather statement, Jun 14, 7:14 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Charleston WV
714 PM EDT Sat Jun 14 2025

WVZ010-011-020-142330-
Doddridge WV-Pleasants WV-Tyler WV-
714 PM EDT Sat Jun 14 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN PLEASANTS...NORTH
CENTRAL DODDRIDGE AND TYLER COUNTIES THROUGH 730 PM EDT...

At 714 PM EDT, Doppler radar was tracking a strong thunderstorm over
Middlebourne, moving northeast at 20 mph.

HAZARD...Pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Middlebourne, Friendly, Arvilla, Alma, Point Lookout, Wick, Lima, and
Hebron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3956 8082 3955 8079 3954 8078 3951 8074
      3947 8071 3947 8064 3941 8061 3936 8089
      3939 8093 3936 8095 3935 8101 3935 8103
      3934 8104 3945 8113 3952 8106 3959 8091
      3958 8089 3960 8085
TIME...MOT...LOC 2314Z 246DEG 19KT 3946 8092

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

01
Special weather statement, Jun 14, 7:52 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Charleston WV
752 PM EDT Sat Jun 14 2025

WVZ020-031-150015-
Doddridge WV-Harrison WV-
752 PM EDT Sat Jun 14 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL DODDRIDGE AND
CENTRAL HARRISON COUNTIES THROUGH 815 PM EDT...

At 752 PM EDT, Doppler radar was tracking a strong thunderstorm near
Salem, or 12 miles north of Weston, moving east at 20 mph.

HAZARD...Pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Clarksburg, Stonewood, Nutter Fort, Salem, Anmoore, West Milford,
Lost Creek, Wolf Summit, and Despard.

This includes the following highways...
 Interstate 79 between mile markers 109 and 116.
 Route 50 in West Virginia between mile markers 66 and 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3915 8023 3915 8055 3916 8055 3917 8059
      3916 8060 3924 8067 3940 8038
TIME...MOT...LOC 2352Z 247DEG 15KT 3921 8053

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

01
Special weather statement, Jun 14, 8:10 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Charleston WV
810 PM EDT Sat Jun 14 2025

KYZ105-WVZ005-150030-
Lawrence KY-Wayne WV-
810 PM EDT Sat Jun 14 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LAWRENCE AND WEST
CENTRAL WAYNE COUNTIES THROUGH 830 PM EDT...

At 810 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fort Gay, or over Louisa, moving northeast at 20 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Louisa, Wayne, Fort Gay, East Lynn Lake, Centerville, Genoa, East
Lynn, and Buchanan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3825 8261 3825 8258 3829 8258 3814 8232
      3808 8260 3812 8269
TIME...MOT...LOC 0010Z 220DEG 18KT 3814 8259

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

01
Special weather statement, Jun 14, 8:28 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Charleston WV
828 PM EDT Sat Jun 14 2025

KYZ103-WVZ005-150045-
Boyd KY-Wayne WV-
828 PM EDT Sat Jun 14 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BOYD AND
NORTHWESTERN WAYNE COUNTIES THROUGH 845 PM EDT...

At 828 PM EDT, Doppler radar was tracking a strong thunderstorm over
Centerville, or near Wayne, moving northeast at 20 mph.

HAZARD...Pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Wayne, Beech Fork State Park, Burnaugh, Centerville, Lockwood, and
Lavalette.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3819 8260 3822 8260 3823 8261 3826 8260
      3826 8261 3837 8259 3829 8233 3814 8255
      3817 8261
TIME...MOT...LOC 0028Z 210DEG 18KT 3823 8254

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

01

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 3:33 AM EDTFlood WatchRLXAthens, Gallia, Lawrence, Meigs, Morgan, Washington41 hr
Jun 15, 2:27 PM EDTFlash Flood WarningRLXGallia, Lawrence5 hr
Jun 15, 3:39 PM EDTFlash Flood WarningRLXGallia, Jackson, Meigs, Vinton4 hr
Jun 15, 5:21 PM EDTFlash Flood WarningRLXLawrence105 min
Jun 15, 5:33 PM EDTFlash Flood WarningRLXAthens, Meigs, Washington2 hr
Jun 15, 6:06 PM EDTFlash Flood WarningRLXAthens, Jackson, Meigs, Vinton64 min
Jun 15, 6:37 PM EDTFlash Flood WarningRLXMorgan, Washington74 min
Jun 14, 8:10 PM EDTSpecial Weather StatementRLXWayne20 min
Jun 14, 8:28 PM EDTSpecial Weather StatementRLXWayne17 min
Jun 14, 9:19 PM EDTSpecial Weather StatementRLXCabell26 min
Jun 15, 2:35 PM EDTFlash Flood WarningRLXHarrison5 hr
Jun 15, 2:46 PM EDTFlash Flood WarningRLXHarrison, Lewis, Taylor4 hr
Jun 15, 3:30 PM EDTFlash Flood WarningRLXDoddridge, Harrison, Tyler4 hr
Jun 15, 4:30 PM EDTFlash Flood WarningRLXDoddridge, Ritchie, Tyler3 hr
Jun 15, 4:59 PM EDTFlash Flood WarningRLXCalhoun, Gilmer2 hr
Jun 15, 5:09 PM EDTFlash Flood WarningRLXBarbour, Lewis, Randolph, Upshur2 hr
Jun 15, 6:26 PM EDTFlash Flood WarningRLXPocahontas, Randolph, Webster2 hr

Nearby

Flash Flood Warnings in West Virginia, 2025Flash Flood Warnings in Ohio, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.